Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 285, Number 1

All articles in this issue are freely accessible.

Representations of compact groups on Banach algebras
David Gurarie.
Trans. Amer. Math. Soc. 285 (1984), 1-55
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 748829
Homomorphisms and endomorphisms in varieties of pseudocomplemented distributive lattices (with applications to Heyting algebras)
M. E. Adams, V. Koubek and J. Sichler.
Trans. Amer. Math. Soc. 285 (1984), 57-79
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 748830
Necessary and sufficient conditions for oscillations of higher order delay differential equations
G. Ladas, Y. G. Sficas and I. P. Stavroulakis.
Trans. Amer. Math. Soc. 285 (1984), 81-90
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 748831
Factorizing the polynomial of a code
G. Hansel, D. Perrin and C. Reutenauer.
Trans. Amer. Math. Soc. 285 (1984), 91-105
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 748832
Riesz decompositions in Markov process theory
R. K. Getoor and J. Glover.
Trans. Amer. Math. Soc. 285 (1984), 107-132
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 748833
On bases in the disc algebra
J. Bourgain.
Trans. Amer. Math. Soc. 285 (1984), 133-139
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 748834
Convergence of multivariate polynomials interpolating on a triangular array
T. N. T. Goodman and A. Sharma.
Trans. Amer. Math. Soc. 285 (1984), 141-157
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 748835
Microlocal regularity theorems for nonsmooth pseudodifferential operators and applications to nonlinear problems
Michael Beals and Michael Reed.
Trans. Amer. Math. Soc. 285 (1984), 159-184
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 748836
On some nonextendable derivations of the gauge-invariant CAR algebra
Geoffrey L. Price.
Trans. Amer. Math. Soc. 285 (1984), 185-201
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 748837
Extremal problems for polynomials with exponential weights
H. N. Mhaskar and E. B. Saff.
Trans. Amer. Math. Soc. 285 (1984), 203-234
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 748838
The strong conclusion of the F. and M. Riesz theorem on groups
I. Glicksberg.
Trans. Amer. Math. Soc. 285 (1984), 235-240
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 748839
The theory of $G^{∞}$-supermanifolds
Charles P. Boyer and Samuel Gitler.
Trans. Amer. Math. Soc. 285 (1984), 241-267
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 748840
Cyclic vectors in the Dirichlet space
Leon Brown and Allen L. Shields.
Trans. Amer. Math. Soc. 285 (1984), 269-303
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 748841
Involutions with isolated fixed points on orientable $3$-dimensional flat space forms
E. Luft and D. Sjerve.
Trans. Amer. Math. Soc. 285 (1984), 305-336
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 748842
Compressed algebras: Artin algebras having given socle degrees and maximal length
Anthony Iarrobino.
Trans. Amer. Math. Soc. 285 (1984), 337-378
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 748843
Closed timelike geodesics
Gregory J. Galloway.
Trans. Amer. Math. Soc. 285 (1984), 379-388
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 748844
Slice links in $S^{4}$
Tim Cochran.
Trans. Amer. Math. Soc. 285 (1984), 389-401
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 748845
Contributions from conjugacy classes of regular elliptic elements in $Sp(n,Z)$ to the dimension formula
Min King Eie.
Trans. Amer. Math. Soc. 285 (1984), 403-410
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 748846
On certain Boolean algebras $\mathcal{P}(𝜔)/I$
Winfried Just and Adam Krawczyk.
Trans. Amer. Math. Soc. 285 (1984), 411-429
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 748847